Absolutely monotone real set functions

Biljana Mihailović, Endre Pap, Ljubo Nedović

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We present a class of absolutely monotone and signed stable set functions with m(Ø) = 0, AMSS. The representation of a set function from AMSS as a symmetric maximum of two monotone set function is obtained. We present three integrals of a real-valued measurable function based on m ∈ AMSS.

Original languageEnglish
Title of host publicationSISY 2009 - 7th International Symposium on Intelligent Systems and Informatics
Pages115-118
Number of pages4
DOIs
Publication statusPublished - Dec 1 2009
EventSISY 2009 - 7th International Symposium on Intelligent Systems and Informatics - Subotica, Serbia
Duration: Sep 25 2009Sep 26 2009

Publication series

NameSISY 2009 - 7th International Symposium on Intelligent Systems and Informatics

Other

OtherSISY 2009 - 7th International Symposium on Intelligent Systems and Informatics
CountrySerbia
CitySubotica
Period9/25/099/26/09

Keywords

  • Absolutely monotone set function
  • Sign stable set function
  • Symmetric maximum

ASJC Scopus subject areas

  • Artificial Intelligence
  • Information Systems

Fingerprint Dive into the research topics of 'Absolutely monotone real set functions'. Together they form a unique fingerprint.

  • Cite this

    Mihailović, B., Pap, E., & Nedović, L. (2009). Absolutely monotone real set functions. In SISY 2009 - 7th International Symposium on Intelligent Systems and Informatics (pp. 115-118). [5291182] (SISY 2009 - 7th International Symposium on Intelligent Systems and Informatics). https://doi.org/10.1109/SISY.2009.5291182